# SDR QXEA9900022

- Difficulty date: January 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90461R2
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PDX- LAVATORY SMOKE DETECTOR ALARM SOUNDED ON CLIMB-OUT.  MAINTENANCE INSPECTED AND FOUND NO EVIDENCE OF FIRE OR SMOKE.  REPLACED THE LAVATORY SMOKE DETECTOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
